?

Log in

I was just put on generic wellburtin a few days ago and took it for 2… - Wellbutrin Users [entries|archive|friends|userinfo]
wellbutrinusers

[ userinfo | livejournal userinfo ]
[ archive | journal archive ]

[Jun. 4th, 2010|02:40 am]
wellbutrinusers

wellbutrinusers

[violet667]
I was just put on generic wellburtin a few days ago and took it for 2 days.  The first day I was fine, it made me a little jittery at first but it went away.  The second day it worked fine again but as soon as I ate dinner I became extremely nauseous and had a horrible migraine.   I decided to stop using it a few days until I got my dosage lowered.  My doctor started me on 150 mg a day and I think it may be too much for me since it made me so sick after just two days?  The sane thing happend to me when I was put in generic paxil but after looking up information on it and how it gives you electroc shocks I told my doctor I wanted to switch it so i was put on generic wellburtin.  Also, I have anexity, sepression, and ADD.... is wellburtin equally good on all of these?  I am currently only on concerta for my ADD.
linkReply

Comments:
[User Picture]From: violet667
2010-06-04 06:24 pm (UTC)

Re: IT IS ALL IN THE CHEMISTRY

Thanks. Yeh I have heard a lot of good things about it so I want to give the lower dose a shot first before I give up.
(Reply) (Parent) (Thread)